MathSciNet Relay Station
MathSciNet bibliographic data
MR1897466 52A39 (52A40)
Giannopoulos, A.; Hartzoulaki, M.; Paouris, G. On a local version of the Aleksandrov-Fenchel inequality for the quermassintegrals of a convex body. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2403–2412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement